American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A38) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 90 found      Go to page: 1 2 3

[1] E. Liflyand. Multiple Fourier transforms and trigonometric series in line with Hardy's variation. Contemporary Mathematics 659 (2016) 135-155.
Book volume table of contents   
View Article: PDF

[2] Saleh Baqer and Lyubomir Boyadjiev. On the space-time fractional Schr\"odinger equation with time independent potentials. Contemporary Mathematics 658 (2016) 81-90.
Book volume table of contents   
View Article: PDF

[3] L. N. Lyakhov. The construction of Dirichlet and de la Vall\'ee-Poussin--Nikol'ski\u{\i} kernels for $\mathrm{j}$-Bessel Fourier integrals. Trans. Moscow Math. Soc. 76 (2015) 55-69.
Abstract, references, and article information
View Article: PDF

[4] Shahaf Nitzan, Alexander Olevskii and Alexander Ulanovskii. Exponential frames on unbounded sets. Proc. Amer. Math. Soc. 144 (2016) 109-118.
Abstract, references, and article information   
View Article: PDF

[5] Pablo Shmerkin and Boris Solomyak. Absolute continuity of self-similar measures, their projections and convolutions. Trans. Amer. Math. Soc. 368 (2016) 5125-5151.
Abstract, references, and article information   
View Article: PDF

[6] Xianghong Chen. Sets of Salem type and sharpness of the $L^2$-Fourier restriction theorem. Trans. Amer. Math. Soc. 368 (2016) 1959-1977.
Abstract, references, and article information   
View Article: PDF

[7] Patrick Spencer. A classification of some unit Lorentz balls as non-intersection bodies. Proc. Amer. Math. Soc. 143 (2015) 1211-1220.
Abstract, references, and article information   
View Article: PDF

[8] Barbara Lee Keyfitz, Allen M. Tesdall, Kevin R. Payne and Nedyu I. Popivanov. The sonic line as a free boundary. Quart. Appl. Math. 71 (2013) 119-133.
Abstract, references, and article information
View Article: PDF

[9] Michaël Bages, Patrick Martinez and Jean-Michel Roquejoffre. How travelling waves attract the solutions of KPP-type equations. Trans. Amer. Math. Soc. 364 (2012) 5415-5468.
Abstract, references, and article information   
View Article: PDF

[10] Irina Mitrea, Katharine Ott and Eric Stachura. Spectral properties of the reflection operator in two dimensions. Contemporary Mathematics 581 (2012) 199-215.
Book volume table of contents   
View Article: PDF

[11] Mohammad Masjed-Jamei and Wolfram Koepf. Two classes of special functions using Fourier transforms of generalized ultraspherical and generalized Hermite polynomials. Proc. Amer. Math. Soc. 140 (2012) 2053-2063.
Abstract, references, and article information
View Article: PDF

[12] Vjekoslav Kovač. Uniform constants in Hausdorff-Young inequalities for the Cantor group model of the scattering transform. Proc. Amer. Math. Soc. 140 (2012) 915-926. MR 2869075.
Abstract, references, and article information   
View Article: PDF

[13] Philippe Jaming and Alexander M. Powell. Time-frequency concentration of generating systems. Proc. Amer. Math. Soc. 139 (2011) 3279-3290. MR 2811283.
Abstract, references, and article information   
View Article: PDF

[14] Rostyslav O. Hryniv and Yaroslav V. Mykytyuk. On zeros of some entire functions. Trans. Amer. Math. Soc. 361 (2009) 2207-2223. MR 2465834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tao Qian, Yuesheng Xu, Dunyan Yan, Lixin Yan and Bo Yu. Fourier spectrum characterization of Hardy spaces and applications. Proc. Amer. Math. Soc. 137 (2009) 971-980. MR 2457437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alexander Koldobsky and Vladyslav Yaskin. The Interface between Convex Geometry and Harmonic Analysis. CBMS Regional Conference Series in Mathematics 108 (2007) MR MR2365157.
Book volume table of contents   

[17] On the road between polar projection bodies and intersection bodies. CBMS Regional Conference Series in Mathematics 108 (2007) 75-85.
Book volume table of contents   
View Article: PDF

[18] Intersection bodies. CBMS Regional Conference Series in Mathematics 108 (2007) 21-37.
Book volume table of contents   
View Article: PDF

[19] Hyperplane sections of $\ell _p$-balls. CBMS Regional Conference Series in Mathematics 108 (2007) 1-7.
Book volume table of contents   
View Article: PDF

[20] Volume and the Fourier transform. CBMS Regional Conference Series in Mathematics 108 (2007) 9-19.
Book volume table of contents   
View Article: PDF

[21] Projections and the Fourier transform. CBMS Regional Conference Series in Mathematics 108 (2007) 59-66.
Book volume table of contents   
View Article: PDF

[22] The Busemann-Petty problem. CBMS Regional Conference Series in Mathematics 108 (2007) 39-58.
Book volume table of contents   
View Article: PDF

[23] Intersection bodies and $L_p$-spaces. CBMS Regional Conference Series in Mathematics 108 (2007) 67-74.
Book volume table of contents   
View Article: PDF

[24] Open problems. CBMS Regional Conference Series in Mathematics 108 (2007) 87-99.
Book volume table of contents   
View Article: PDF

[25] Jingbo Xia. On the essential commutant of ${\mathcal T}(\text{QC})$. Trans. Amer. Math. Soc. 360 (2008) 1089-1102. MR 2346484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Óscar Ciaurri and Juan L. Varona. A Whittaker-Shannon-Kotel'nikov sampling theorem related to the Dunkl transform. Proc. Amer. Math. Soc. 135 (2007) 2939-2947. MR 2317972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Richard L. Rubin. Duhamel solutions of non-homogeneous $q^2$-analogue wave equations. Proc. Amer. Math. Soc. 135 (2007) 777-785. MR 2262873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Friedrich Littmann. Entire majorants via Euler--Maclaurin summation. Trans. Amer. Math. Soc. 358 (2006) 2821-2836. MR 2216247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. A. Hogan and J. D. Lakey. Hardy's theorem and rotations. Proc. Amer. Math. Soc. 134 (2006) 1459-1466. MR 2199193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alexander Koldobsky. Fourier Analysis in Convex Geometry. Math. Surveys Monogr. 116 (2005) MR MR2132704.
Book volume table of contents   


Results: 1 to 30 of 90 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia